# SDR CA140306007

- Difficulty date: February 28, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2213 · Flight Controller
- Part: Control Panel
- Part number: 8220044001
- Condition: Failed
- Location: Flt Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNCOMMANDED FD CHANGE: A SPEED BUG.
